Repositorio de producción científica de la Universidad de Sevilla

Random dynamical systems for stochastic evolution equations driven by multiplicative fractional Brownian noise with Hurst parameters H∈(1/3,1/2]

 

Advanced Search
 

Show simple item record

dc.creator Garrido Atienza, María José es
dc.creator Lu, Kening es
dc.creator Schmalfuss, Björn es
dc.date.accessioned 2016-07-06T11:08:48Z
dc.date.available 2016-07-06T11:08:48Z
dc.date.issued 2016
dc.identifier.citation Garrido Atienza, M.J., Lu, K. y Schmalfuss, B. (2016). Random dynamical systems for stochastic evolution equations driven by multiplicative fractional Brownian noise with Hurst parameters H∈(1/3,1/2]. SIAM Journal on Applied Dynamical Systems, 15 (1), 625-654.
dc.identifier.issn 1536-0040 es
dc.identifier.uri http://hdl.handle.net/11441/43246
dc.description.abstract We consider the stochastic evolution equation du = Audt + G(u)dω, u(0) = u0 in a separable Hilbert space V . Here G is supposed to be three times Fr´echet-differentiable and ω is a trace class fractional Brownian motion with Hurst parameter H ∈ (1/3, 1/2]. We prove the existence of a unique pathwise global solution, and, since the considered stochastic integral does not produce exceptional sets, we are able to show that the above equation generates a random dynamical system. es
dc.description.sponsorship Fondo Europeo de Desarrollo Regional es
dc.description.sponsorship National Science Foundation es
dc.format application/pdf es
dc.language.iso eng es
dc.publisher Society for Industrial and Applied Mathematics es
dc.relation.ispartof SIAM Journal on Applied Dynamical Systems, 15 (1), 625-654.
dc.rights Attribution-NonCommercial-NoDerivatives 4.0 Internacional *
dc.rights.uri http://creativecommons.org/licenses/by-nc-nd/4.0/ *
dc.subject Stochastic PDEs es
dc.subject Hilbert-valued fractional Brownian motion es
dc.subject Pathwise solutions es
dc.title Random dynamical systems for stochastic evolution equations driven by multiplicative fractional Brownian noise with Hurst parameters H∈(1/3,1/2] es
dc.type info:eu-repo/semantics/article es
dc.type.version info:eu-repo/semantics/publishedVersion es
dc.rights.accessrights info:eu-repo/semantics/openAccess es
dc.contributor.affiliation Universidad de Sevilla. Departamento de Ecuaciones Diferenciales y Análisis Numérico es
dc.relation.projectID MTM2011-22411 es
dc.relation.projectID NSF0909400 es
dc.identifier.doi 10.1137/15M1030303 es
dc.contributor.group Universidad de Sevilla. FQM314: Análisis Estocástico de Sistemas Diferenciales es
idus.format.extent 30 p. es
dc.journaltitle SIAM Journal on Applied Dynamical Systems es
dc.publication.volumen 15 es
dc.publication.issue 1 es
dc.publication.initialPage 625 es
dc.publication.endPage 654 es
dc.identifier.idus https://idus.us.es/xmlui/handle/11441/43246
dc.contributor.funder European Commission (EC). Fondo Europeo de Desarrollo Regional (FEDER)
dc.contributor.funder National Science Foundation (NSF). United States
Size: 461.3Kb
Format: PDF

This item appears in the following Collection(s)

Show simple item record